# SDR SWAA2025120832820

- Difficulty date: November 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD FAN COWL OIL DOOR SHIELD HAS A CRACK IN IT.  REMOVED AND REPLACED THE CRACKED NR 1 ENGINE INBD FAN COWL OIL DOOR SHIELD IAW SRM 51-40-02-0G-0.
